# SDR QXEA200701225

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 15,164 hours, 10,945 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2262, AFTER ENGINE START,  RT BLEED CLOSED AND LT BLEED CLOSED.  MAINTENANCE PLACED ON MEL 36-12-2. 8/1.  PERFORMED OPERATIONAL TEST WITH NO DEFECTS.  CLEARED MEL.  AIRCRAFT RETURNED TO SERVICE WITH NO PARTS REPLACED.
